# SDR ZZDA2012149

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING BELLY ATTACH BRACKET, STA 825 TO 834, BL 0, CORROSION.   ACCOMPLISHED BELLY ATTACH BRACKET REPLACEMENT PER B717 SRM 51-41-02 AND 51-40-08.  SEE NR 24219.
